# SDR UALA2012010300048

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,981 hours, 13,311 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS SMALL NICK IN FAN BLADE NR 28.  BLENDED OUT NICK PER MM.   VISUAL AND DYE PENETRANT INSPECTION ACCOMPLISHED.  NO CRACKS NOTED. DAMAGE IS APPROX 2 INCH FROM TIP AND 0.0313 DEEP.
